What can cause sudden skin discoloration? ?

I recently started taking health supplements (amino acids, vitamins, fish oil, etc) and have noticed both my hsnds have a brown spot pigmintation !

Attachment image

2 Answers

Relevance
  • Lv 7
    2 months ago

    addiction to Cheetos...

    • Login to reply the answers
  • .
    Lv 7
    2 months ago

    You failed to list everything you're taking, and the issue may not be due to the supplements anyway. I did look up this info for you (I realize many people are not skilled in doing online research).

    1- Too much copper in the diet can cause discoloration 

    2 - A temporary change in skin color can be the result of overdosing on beta carotene, a type of vitamin A. This nutrient can cause the skin to become orange or red when taken in excess

    https://healthfully.com/nutrition-skin-discolorati...

    It also may be that something you came in contact with stained your hand.

    • Login to reply the answers
Still have questions? Get your answers by asking now.